Alert archive / Georgia / Freeze Warnings in 2016
Freeze Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Jan 11, 2016, 1:46 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 11, 2016, 11:00 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2016, 1:46 PM EST (18:46 UTC)
- In effect from
- Jan 11, 2016, 11:00 PM EST
- Expired
- Jan 12, 2016, 9:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -122 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
525 WWUS72 KTAE 111846 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 146 PM EST MON JAN 11 2016 ...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ TUESDAY... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 121400- /O.UPG.KTAE.FZ.A.0004.160112T0500Z-160112T1400Z/ /O.NEW.KTAE.FZ.W.0004.160112T0400Z-160112T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 146 PM EST MON JAN 11 2016 /1246 PM CST MON JAN 11 2016/ ...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * MINIMUM TEMPERATURES...26 TO 31 DEGREES. * DURATION...UP TO 10 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED SENSITIVE VEGETATION. && $$ FLZ108-112-114-115-118-127-128-134-121400- /O.NEW.KTAE.FZ.W.0004.160112T0400Z-160112T1400Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 146 PM EST MON JAN 11 2016 /1246 PM CST MON JAN 11 2016/ ...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING TO 9 AM EST /8 AM CST/ TUESDAY. * MINIMUM TEMPERATURE...27 TO 32 INLAND FROM BEACH COMMUNITIES. * DURATION...AROUND 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED SENSITIVE VEGETATION. && $$ 18-WOOL
2 follow-up statements
259 WWUS72 KTAE 120805 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 305 AM EST TUE JAN 12 2016 FLZ015>019-026>029-034-121615- /O.NEW.KTAE.FZ.A.0005.160113T0500Z-160113T1400Z/ /O.CON.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/ INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY 305 AM EST TUE JAN 12 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT THROUGH THIS MORNING. IN ADDITION...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * MINIMUM TEMPERATURES...25 TO 28 DEGREES THIS MORNING AND 30 TO 32 DEGREES WEDNESDAY MORNING. * DURATION...UP TO 10 HOURS AND AROUND 3 TO 4 HOURS WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ065>069-FLZ007>014-108-112-114-115-118-127-128-134-GAZ120>131- 142>148-155>161-121400- /O.CON.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT- BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN- SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 305 AM EST TUE JAN 12 2016 /205 AM CST TUE JAN 12 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/ THIS MORNING... * MINIMUM TEMPERATURES...25 TO 31 DEGREES. * DURATION...UP TO 10 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED SENSITIVE VEGETATION. && $$
985 WWUS72 KTAE 121405 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 905 AM EST TUE JAN 12 2016 ...FREEZE WATCH TONIGHT FOR PORTIONS OF SOUTHEAST ALABAMA...SOUTH GEORGIA...AND THE FLORIDA PANHANDLE AND BIG BEND... .ANOTHER NIGHT OF CALM WIND...CLEAR SKIES...AND A COOL DRY AIRMASS WILL LEAD TO A LIGHT FREEZE IN THE NORMALLY COLDER LOCATIONS. THIS DOES NOT INCLUDE THE CITIES OR THE FLORIDA PANHANDLE BEACHES. FLZ015>019-026>029-034-122200- /O.EXP.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/ /O.CON.KTAE.FZ.A.0005.160113T0500Z-160113T1400Z/ INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY 905 AM EST TUE JAN 12 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING HAS EXPIRED... * MINIMUM TEMPERATURES...AROUND 32. * DURATION...2 TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS CAN HARM SENSITIVE VEGETATION. && $$ ALZ065>067-FLZ007>013-118-128-134-GAZ120>127-142-122200- /O.EXP.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/ /O.EXA.KTAE.FZ.A.0005.160113T0500Z-160113T1400Z/ COFFEE-DALE-HENRY-NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON- JACKSON-INLAND BAY-CALHOUN-COASTAL JEFFERSON-COASTAL TAYLOR- COASTAL DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH- EARLY- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...DE FUNIAK SPRINGS...INWOOD... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...PANAMA CITY... CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...DOUGLASVILLE...BLAKELY 905 AM EST TUE JAN 12 2016 /805 AM CST TUE JAN 12 2016/ ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * MINIMUM TEMPERATURES...AROUND 32 DEGREES. * DURATION...2 TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS CAN HARM SENSITIVE VEGETATION. && $$ ALZ068-069-FLZ014-108-112-114-115-127-GAZ128>131-143>148-155>161- 121515- /O.EXP.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/ GENEVA-HOUSTON-INLAND GULF-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL WAKULLA-TURNER-TIFT-BEN HILL-IRWIN- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...GENEVA...HARTFORD...SAMSON...SLOCOMB... MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...WHITE CITY...PORT ST. JOE...WEWAHITCHKA... ASHBURN...TIFTON...FITZGERALD...OCILLA...COLQUITT...NEWTON... CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...NASHVILLE... DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN... VALDOSTA...LAKELAND 905 AM EST TUE JAN 12 2016 /805 AM CST TUE JAN 12 2016/ ...FREEZE WARNING HAS EXPIRED... TEMPERATURES WILL CLIMB ABOVE FREEZING THIS HOUR. $$ FOURNIER
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Jan 11, 12:13 PM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 11, 12:13 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EST MON JAN 11 2016
.Aviation...
[Through 18Z Tuesday] VFR conditions under clear skies will
prevail for this TAF cycle. Winds will be light out of the
northwest, but calm overnight.
&&
.Prev Discussion [1047 AM EST]...
.Near Term [Through Today]...
After a chilly start that saw a widespread freeze across the
region, nearly full sunshine today and a dry air mass will allow
temperatures to rise into the 50s for afternoon highs. No updates
were necessary this morning
.Short Term [Tonight Through Wednesday]...
The CWA is on the eastern side of a weak surface ridge at the
beginning of the short term with the center of a surface ridge
sliding over the area by mid-week. The axis of an upper level wave
will swing through on Tuesday with the sensible weather impacts well
north of the area. This will have little effect on the CWA, except
for an increase in mid to high level clouds. Behind this, the flow
becomes more zonal and the center of the surface ridge will slide
over the area late Wednesday. With the high dominating at the
surface and lack of deep layer moisture, the short term will
remain dry.
With a dry short term, the focus in on the temperatures. MOS
guidance is advertising temperatures as low as the mid 20s
tonight. With an indication of a slight increase in mid to high
level clouds overnight (NAM is much more aggressive than the GFS
with the clouds in the BUFR soundings), haven't gone quite as low
as MOS guidance is suggesting and remained on the higher side.
This still results in freezing temperatures though in the upper
20s for much of the area. Based on the forecast, will issue a
freeze watch for tonight for all of the area except the extreme
coastal zones. A few points in the extreme coastal zones could
reach freezing, but the majority of the area will be above
freezing.
.Long Term [Wednesday Night Through Monday]...
Clouds will begin to increase across the area near the beginning
of the long term as moisture begins to increase ahead of the next
system. A low across the western Gulf on Thursday will track
across the Florida peninsula on Friday and this will bring
precipitation back to the tri-state area. Models continue to show
different solutions with the low with the ECMWF further north with
the low and more broad with the precip while the GFS is further
south with the position of the low and has a sharp gradient with
the precip on the north side. Given these two solutions, the main
impact would be to the western portion of the CWA where rain may
be more limited in the GFS solution. With both solutions keeping
the low south of the CWA, the instability is low and thus have
only included showers with this system.
.Marine...
Winds and seas continue to fall and the caution headline has been
removed. Light winds will persist for the next couple of days
before ramping up again Thursday. Small craft advisory conditions
look probable Thursday night.
.Fire Weather...
A very dry air mass is in place. Today and Tuesday RH values will be
very low in the 20s. However, Red Flag conditions are not expected
since winds are forecast to be light.
.Hydrology...
All area rivers are in recession. The Apalachicola River could
drop below flood stage on Friday. The Choctawhatchee River at
Bruce will drop below its moderate flood stage today and below
minor flood stage Thursday or Friday.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 29 60 35 59 35 / 0 0 0 0 0
Panama City 34 57 40 57 42 / 0 0 0 0 0
Dothan 29 56 35 55 33 / 0 0 0 0 0
Albany 28 56 33 54 32 / 0 0 0 0 0
Valdosta 29 58 34 57 34 / 0 0 0 0 0
Cross City 29 61 33 60 37 / 0 0 0 0 0
Apalachicola 33 59 38 58 43 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from midnight EST /11 PM CST/ tonight through
Tuesday morning FOR Calhoun-Central Walton-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
Leon-Liberty-Madison-North Walton-Washington.
High Rip Current Risk through Tuesday morning FOR Coastal Bay-
Coastal Gulf.
GA...Freeze Watch from midnight EST tonight through Tuesday morning
FOR Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
AL...Freeze Watch from 11 PM CST this evening through Tuesday morning
FOR Coffee-Dale-Geneva-Henry-Houston.
GM...NONE.
&&
NEAR TERM...WOOL
SHORT TERM...FIEUX
LONG TERM...FIEUX
AVIATION...WOOL
MARINE...WOOL
FIRE WEATHER...MCDERMOTT
HYDROLOGY...WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:35 AM EST | Freeze Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 11 hr |
| Jan 11, 11:14 AM EST | Rip Current Statement | TAE | Bay, Gulf | 20 hr |
Nearby
Freeze Warnings in Georgia, 2016Freeze Warnings in Florida, 2016Freeze Warnings in Alabama, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.